| Model Number |
091279-06 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the information received, item did not work when plugged into the tc028 adapter.Video would not appear on the screen for longer than a second.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).